Volume 16, Issue 3
Continuous Dependence for a Backward Parabolic Problem

Jijun Liu

J. Part. Diff. Eq., 16 (2003), pp. 211-222.

Preview Full PDF BiBTex 0 212
  • Abstract

We consider a backward parabolic problem arising in the description of the behavior of the toroidal part of the magenetic field in a dynamo problem. In our backward time problem, the media parameters are spatial distributed and the boundary conditions are of the Robin type. For this ill-posed problem, we prove that the solution depends continuously on the initial-time geometry.

  • History

Published online: 2003-08

  • AMS Subject Headings

  • Cited by